MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATION

NEURONETICS, INC. NEUROSTAR ADVANCED THERAPY SYSTEM; TRANSCRANIAL MAGNETIC STIMULATION
Model Number NEUROSTAR 3.X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Balance Problems (4401)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient completed his course of tms treatment and saw improvement in his depression scores.The patient has pre-existing hand tremors and it is unknown if the balance issues are due to an underlying neurological disorder.The patient has a neurologist appointment booked in the near future.The information provided is inconclusive on how tms may have caused or contributed to the patient's symptoms.Due to the four falls the patient alleges, the company is reporting out of an abundance of caution.
 
Event or Problem Description
Patient reported having balance issues and falling 4 times over the past 30 days during tms treatment.The patient was not seriously injured during the falls, but balance issues continued throughout and after tms treatment.Patient is scheduled to see a neurologist in the near future.

Brand Name
NEUROSTAR ADVANCED THERAPY SYSTEM
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATION
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key21446161
Report Number3004824012-2025-00003
Device Sequence Number12592699
Product Code OBP
UDI-Device Identifier00850005944430
UDI-Public00850005944430
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K212289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.X
Device Catalogue Number81-02315-00R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMEPRAZOLE 20MG 1 AT NIGHT; SERTRALINE 50MG 1/DAY
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale